Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 25, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 15, 2011, 4:14 AM CDT for Desha County, Drew County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 4:14 AM CDT (09:14 UTC)
- Expired
- Apr 15, 2011, 5:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Desha County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 158 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:19 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1615 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
554
WFUS54 KLZK 150914
TORLZK
ARC041-043-151000-
/O.NEW.KLZK.TO.W.0025.110415T0914Z-110415T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
414 AM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
NORTHEASTERN DREW COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 500 AM CDT
* AT 409 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 5 MILES EAST OF MONTICELLO. DOPPLER RADAR SHOWED
THIS SEVERE STORM MOVING EAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
ROHWER... WINCHESTER... TILLAR...
MCGEHEE... LUCCA LANDING... KELSO...
JERSEY POINT... SELMA... MCARTHUR...
ENON... WHITE RIVER LNDG... WELLS LAKE...
WARGO LANDING... TROTTERS BRAKE... TILLAR BRAKE...
TILLAR ARPT... SWAN DEER LAKE... SMITH LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3394 9101 3388 9105 3384 9105 3378 9098
3376 9101 3378 9106 3377 9114 3372 9113
3372 9105 3368 9103 3366 9111 3371 9119
3369 9121 3365 9117 3351 9169 3369 9177
3398 9096
TIME...MOT...LOC 0914Z 249DEG 48KT 3364 9163
$$
462 follow-up statements
904
WWUS54 KLZK 150928
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
428 AM CDT FRI APR 15 2011
ARC041-043-151000-
/O.CON.KLZK.TO.W.0025.000000T0000Z-110415T1000Z/
DREW AR-DESHA AR-
428 AM CDT FRI APR 15 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN DESHA AND
NORTHEASTERN DREW COUNTIES UNTIL 500 AM CDT...
AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHWEST OF TILLAR...OR 11 MILES
NORTH OF DERMOTT...MOVING EAST AT 55 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
ROHWER... WINCHESTER... TILLAR...
MCGEHEE... LUCCA LANDING... KELSO...
JERSEY POINT... SELMA... MCARTHUR...
WHITE RIVER LNDG... WELLS LAKE... WARGO LANDING...
TROTTERS BRAKE... TILLAR BRAKE... TILLAR ARPT...
SWAN DEER LAKE... SMITH LAKE... SECTION BRAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3394 9101 3388 9105 3384 9105 3378 9098
3376 9101 3378 9106 3377 9114 3372 9113
3372 9105 3368 9103 3366 9111 3371 9119
3369 9121 3365 9117 3355 9153 3374 9163
3398 9096
TIME...MOT...LOC 0928Z 249DEG 48KT 3370 9142
$$
46208
WWUS54 KLZK 150940
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
440 AM CDT FRI APR 15 2011
ARC043-150950-
/O.CAN.KLZK.TO.W.0025.000000T0000Z-110415T1000Z/
DREW AR-
440 AM CDT FRI APR 15 2011
...THE TORNADO WARNING FOR NORTHEASTERN DREW COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO DESHA COUNTY.
&&
LAT...LON 3394 9101 3388 9105 3384 9105 3378 9098
3376 9101 3378 9106 3377 9114 3372 9113
3372 9105 3368 9103 3366 9111 3371 9119
3369 9121 3365 9117 3359 9140 3381 9144
3398 9096
TIME...MOT...LOC 0940Z 249DEG 48KT 3375 9131
$$
ARC041-151000-
/O.CON.KLZK.TO.W.0025.000000T0000Z-110415T1000Z/
DESHA AR-
440 AM CDT FRI APR 15 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL DESHA COUNTY UNTIL
500 AM CDT...
AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHWEST OF ROHWER...MOVING EAST
AT 55 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
ROHWER... MCGEHEE... LUCCA LANDING...
KELSO... JERSEY POINT... MCARTHUR...
WHITE RIVER LNDG... WARGO LANDING... SWAN DEER LAKE...
SMITH LAKE... PELICAN LAKE... MCGEHEE MUNI ARPT...
LITTLE JEFFERSON LAKE... JIMMIE LAKE...
JEFFERSON LAKE... DUCE... DESOTO LANDING...
DEEP LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3394 9101 3388 9105 3384 9105 3378 9098
3376 9101 3378 9106 3377 9114 3372 9113
3372 9105 3368 9103 3366 9111 3371 9119
3369 9121 3365 9117 3359 9140 3381 9144
3398 9096
TIME...MOT...LOC 0940Z 249DEG 48KT 3375 9131
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 15, 12:55 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Apr 15, 12:55 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1255 AM CDT FRI APR 15 2011 .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE STATE FROM WEST TO EAST DURING THE OVERNIGHT HOURS. THE MAIN LINE OF STORMS ASSOCIATED WITH THE FRONT IS PUSHING FROM WEST TO EAST...WHILE MEANWHILE THUNDERSTORMS ARE CONTINUING TO DEVELOP OUT AHEAD OF THE MAIN LINE MOVING IN A SOUTH TO NORTH DIRECTION. WINDS WILL BE GUSTY...BLOWING UP TO 30 MILES PER HOUR OUT OF THE SOUTHEAST...THEN SHIFTING OUT OF THE WEST AFTER THE LINE. WINDS WILL CONTINUE TO BE GUSTY ON FRIDAY AFTER THE SHOWERS AND THUNDERSTORMS CLEAR THE AREA. SHOWERS WILL LINGER ACROSS THE NORTH AS WRAP AROUND PRECIP MOVES THROUGH THE STATE COMING TO AN END FRIDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 651 PM CDT THU APR 14 2011/ AVIATION... TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND. CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI. PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR. CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA. CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR WIND DAMAGE AND LARGE HAIL CONTG INTO FRI. PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA. CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME INCRS IN MOISTURE COMMENCING BY SUN NGT. LONG TERM...MONDAY THROUGH THURSDAY IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED. THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS. AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND CLOUDS/PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 43 63 43 73 / 20 10 10 10 CAMDEN AR 46 69 45 78 / 10 0 10 10 HARRISON AR 42 61 40 71 / 20 10 10 10 HOT SPRINGS AR 45 68 44 76 / 10 0 10 10 LITTLE ROCK AR 46 67 45 75 / 10 10 10 10 MONTICELLO AR 48 69 45 75 / 10 0 10 10 MOUNT IDA AR 41 67 43 76 / 10 0 10 10 MOUNTAIN HOME AR 40 60 41 72 / 20 10 10 10 NEWPORT AR 43 64 43 72 / 20 10 10 10 PINE BLUFF AR 46 68 45 75 / 10 0 10 10 RUSSELLVILLE AR 41 65 45 75 / 20 10 10 10 SEARCY AR 45 65 44 74 / 20 10 10 10 STUTTGART AR 48 67 44 73 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...225
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 23 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 451 AM CDT THU APR 14 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 451 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE REMAINDER OF THE STATE. A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING. SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN TORNADOES. REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND MIDNIGHT. AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE MORNING HOURS. IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT. PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR WARNING IS ISSUED FOR THEIR AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Apr 15, 2:39 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
239 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND GST LITTLE ROCK AIR FORCE B 34.92N 92.15W
04/15/2011 M50 MPH PULASKI AR OTHER FEDERAL
&&
57Local storm report, Apr 15, 2:48 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG 2 SW SWEET HOME 34.66N 92.24W
04/15/2011 PULASKI AR LAW ENFORCEMENT
TREES DOWN ALONG 530 NORTH OF DIXON RD. MILE MARKER 3.
&&
227Local storm report, Apr 15, 2:53 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG 3 NW DOWNTOWN LITTLE RO 34.76N 92.27W
04/15/2011 PULASKI AR FIRE DEPT/RESCUE
NUMEROUS TREES HAVE FALLEN WITH SEVERAL TREES ON HOUSES.
GAS LINE RUPTURES HAVE OCCURED AND TWO HOUSES ARE ON
FIRE.
&&
227Local storm report, Apr 15, 3:03 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 2 E EAST END 34.55N 92.28W
04/15/2011 SALINE AR AMATEUR RADIO
TRRES AND POWERLINE DOWN ALONG I-530.
&&
227Local storm report, Apr 15, 3:23 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND DMG 6 S SCOTT 34.61N 92.10W
04/15/2011 PULASKI AR AMATEUR RADIO
TRRES DOWN AND BLOCKING PARTS OF HWY 161. A TRAILED HAS
BEEN DAMAGED AND FIRE AND RESUCE IS ON THE SCENE. THERE
ARE SEVERAL TRAPPED OCCUPANTS.
&&
227Local storm report, Apr 15, 3:38 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM TSTM WND DMG GLEN ROSE 34.45N 92.72W
04/15/2011 HOT SPRING AR EMERGENCY MNGR
SEVERAL BARNS AND HOUSES HAVE SUSTAINED DAMAGE IN THE
GLEN ROSE COMMUNITY.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 58 min |
| Apr 14, 10:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 49 min |
| Apr 14, 10:35 PM CDT | Tornado Warning | LZK | Logan, Scott | 25 min |
| Apr 14, 10:39 PM CDT | Tornado Warning | LZK | Polk, Scott | 51 min |
| Apr 14, 10:40 PM CDT | Tornado Warning | LZK | Logan, Montgomery, Perry, Yell | 50 min |
| Apr 14, 10:58 PM CDT | Tornado Warning | LZK | Polk | 32 min |
| Apr 14, 11:00 PM CDT | Tornado Warning | LZK | Logan, Scott | 30 min |
| Apr 14, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Pike, Polk, Scott and 1 more | 39 min |
| Apr 14, 11:10 PM CDT | Tornado Warning | LZK | Logan | 35 min |
| Apr 14, 11:23 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 37 min |
| Apr 14, 11:28 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 47 min |
| Apr 14, 11:37 PM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 19 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Pike, Polk, Pope and 2 more | 46 min |
| Apr 15, 12:04 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Saline and 1 more | 41 min |
| Apr 15, 12:07 AM CDT | Tornado Warning | LZK | Garland, Montgomery, Yell | 53 min |
| Apr 15, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp | 35 min |
| Apr 15, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 42 min |
| Apr 15, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more | 45 min |
| Apr 15, 12:51 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Perry, Pike and 3 more | 39 min |
| Apr 15, 1:11 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Apr 15, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more | 52 min |
| Apr 15, 1:24 AM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 36 min |
| Apr 15, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more | 50 min |
| Apr 15, 1:47 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone, White | 28 min |
| Apr 15, 1:56 AM CDT | Tornado Warning | LZK | Grant, Lonoke, Prairie, Pulaski, Saline | 34 min |
| Apr 15, 1:58 AM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 21 min |
| Apr 15, 1:59 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, White | 46 min |
| Apr 15, 2:02 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski | 43 min |
| Apr 15, 2:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more | 41 min |
| Apr 15, 2:20 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Apr 15, 2:30 AM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 45 min |
| Apr 15, 2:39 AM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Lincoln, Ouachita | 51 min |
| Apr 15, 2:40 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Monroe, Prairie, Sharp, White and 1 more | 50 min |
| Apr 15, 2:40 AM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 50 min |
| Apr 15, 2:49 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff | 56 min |
| Apr 15, 2:49 AM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 18 min |
| Apr 15, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more | 47 min |
| Apr 15, 3:10 AM CDT | Flash Flood Warning | LZK | Baxter, Izard, Marion, Newton, Pope, Searcy and 2 more | 110 min |
| Apr 15, 3:42 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more | 63 min |
| Apr 15, 4:55 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 30 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.